MAUDE Adverse Event Report: ENTELLUS MEDICAL XPRESS LOPROFILE ENT DILATION SYSTEM; SINUS BALLON DILATION SYSTEM

ENTELLUS MEDICAL XPRESS LOPROFILE ENT DILATION SYSTEM; SINUS BALLON DILATION SYSTEM
Model Number MSB&LLF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); No Code Available (3191)
Date of Event 03/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, no further patient injury or negative health related outcomes have been reported.Entellus medical will continue to monitor this situation and provide subsequent reports if required.The device was discarded after the procedure and the lot number was not provided.Therefore, no investigation of the device was completed.
 
Event or Problem Description
It was reported that a patient experienced subcutaneous emphysema of the lower face.After the physician successfully completed a left side eustachian tube dilation, the patient was discharged home.Two (2) days later the patient experienced left sided facial swelling/inflammation and was examined by her physician.The patient had a cat scan and was found to have subcutaneous emphysema of the lower face.The patient was given a prescription of cipro and prednisone and was sent home.The patient is doing well with no further complications.

Brand Name
XPRESS LOPROFILE ENT DILATION SYSTEM
Common Device Name
SINUS BALLON DILATION SYSTEM
Manufacturer (Section D)
ENTELLUS MEDICAL
3600 holly ln n
plymouth MN 55447
MDR Report Key7426517
Report Number3006345872-2018-00001
Device Sequence Number16573141
Product Code PNZ
UDI-Device Identifier00857326005017
UDI-Public00857326005017
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K163509
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMSB&LLF
Device Catalogue NumberLPLF-106
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2018
Initial Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR